MathSciNet Relay Station
MathSciNet bibliographic data
MR2374572 65F15 (65K10 65L15 65M12)
Gao, Xing-Bao; Golub, Gene H.; Liao, Li-Zhi Continuous methods for symmetric generalized eigenvalue problems. Linear Algebra Appl. 428 (2008), no. 2-3, 676–696.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement